Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Shoulder tingling, detected with cyst in right portion of head, advised eptoin, no relief. Is there any permanent solution?

i am rakesh from ludhiana. on 21.3.06 my shoulder started up and down. i consult a neurologist here . after doing coloured scannig doctor told me that there is a cyst in the right portion of my head. he gave me eptoin100mg....three times a day........cloba 10.....two times a too much sweet syrup(forget name). for my problem of sleeplessness doctor advised me anaxipose 2mg . but more than 6 years have gone.....i have no relief from this problem. on 30 july 2008 problem occured again .sometimes now i feel that the attack is going to be occur. plz tell me if this problem has any permanent solution. plz give me advice. i am very poor guy.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Dear I would recommend you to do an brain electroencephalogram, it will determinate is is the cyst the one which is causing partial epilepsy or not.Then we will advice you about medication.Wish you all the best
Answered: Wed, 18 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor